The Michigan Mathematical Journal

Representations of a class of infinite groups.

Joseph Lehner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 7, Issue 3 (1960), 233-236.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998432

Digital Object Identifier
doi:10.1307/mmj/1028998432

Mathematical Reviews number (MathSciNet)
MR0120296

Zentralblatt MATH identifier
0096.02101

Subjects
Primary: 20.00

Citation

Lehner, Joseph. Representations of a class of infinite groups. Michigan Math. J. 7 (1960), no. 3, 233--236. doi:10.1307/mmj/1028998432. https://projecteuclid.org/euclid.mmj/1028998432


Export citation